# SDR RAIA2010021900001

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145373
- Aircraft time: 23,170 hours, 19,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE FLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY LIGHT AT THE MAIN DOOR WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BULB AT THE LIGHT ASSEMBLY.  OPS CHECKED GOOD.
